75.2K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Docetaxol side effects

4 REPLIES 4

Re: Docetaxol side effects

Hi Cara,

I'm having my second TCH (Taxotere, cyclophosphamide and Herceptin) tomorrow. I had a MUGA heart scan a week before my first chemo. I am also a bit worried about heart problems on herceptin but you will continue to have your heart monitored throughout treatment and can have a break if necessary. Are you having herceptin injections or IV? I have my herceptin by injection at the same appointment as my chemo. The injection stings slightly as they put it in quite slowly but only for a few mins.

Best wishes.

H.x

Re: Docetaxol side effects

Hi girls, 

 

I finished my T in March.  You know it isn't very nice but hey you get thrum it.  My best advice is only do what you feel up to and no more.  The last one feels great, you only have the side effects one more time. Gillian x

Re: Docetaxol side effects

Thanks ☺ yeah sue is great I have her on whatsapp xxx

Re: Docetaxol side effects

Click on 'Chemotherapy' link instead of 'chemotherapy monthly thread' and click on 'How will I feel on FEC-T & Herceptin. It's a really nice positve message that someone sent to me.
Decided I only concentrate on people's positive posts now .... it's how to get through xx
Sue H-S is amazing at sending positve posts so look out for those xx

Docetaxol side effects

Hi everyone, I'm starting my 1st lot of T and herceptin next week and was wanting to know how others have reacted to both? Also I'm really worried about the herceptin causing heart problems, does anyone take anything on the side to keep their heart strong?